# SDR 02004331

- Difficulty date: January 4, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N331UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41099
- System (JASC): 3350 · Emergency Lighting
- Part: Gcu
- Part number: 515390176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection for the flight from IAD to JFK, the crew reported that the emergency exit lights remained on with the the generators on line and the switch in the "armed" position.  Maint6enance personnel removed and replaced the L/H generator control unit.  Engine run operational checks were satisfactory and the aircraft was returned to service.
